Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Jane on June 27, 1999, at 6:32:08

In reply to Re: 4 am headaches, posted by W. Suggs on June 26, 1999, at 22:16:22

Thanks for the suggestion. Did you have to get blood tests to begin Lithium? Did you ever try Depakote? Aren't they similar meds? Maybe Li is cheaper? My Dr. once recommended Depakote but after reading the pamphlet I was a little frightened to try. He did not push it because he knows I'm concerned about side effects. Do you experience side effects? You said your headaches are better. If you took more Li would they be gone? Are your other meds similar to mine? I keep thinking I should be able to function without meds now that most stressors are removed. Today I was wide awake at 4am but no headache. Full day ahead though. I appreciate your response. I'm not desperate, just trying to get good results for my family's sake.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane thread:7769